# SDR 98ZZZX642

- Difficulty date: December 11, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 206BELL
- System (JASC): 6710 · Main Rotor Control
- Part: Retainer
- Part number: C4264221
- Condition: Cracked
- Location: M/R Servo
- Component: Ronson, 206003
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVO RETAINER CAME BACK FROM NDT, INDICATED CRACKED.
